MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no indications or allegations that any portion of the nalu system having failed or malfunctioned, as evidenced by all components remaining implanted and in use after both revision procedures.Per the implanting physician, the patient condition (low body mass) and superficial placement of the implanted anchors was the likely cause of the initial discomfort and was alleviated by placing the implanted components in a deeper position.The patient was then able to utilize the system for approximately 2 years with no record of complaint before again reporting discomfort at the lead site.There is no report of any event taking place within that time that may have contributed to the suspected lead migration.The patient is reported to have a very low bmi, possibly indicating insufficient tissue mass to support sustained implant stability in the active abdominal location.Migration of implanted components is a known inherent risk of neuromodulation systems and it is unknown how much the patient's body habitus and activities influenced the lead stability.
 
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2022 to treat abdominal pain.After implant, the patient complained of localized pain or discomfort which the physician believed was related to the placement of the implanted anchors in conjunction with the patient's low body mass.On (b)(6) 2023 a procedure was performed to move the existing implanted leads and anchors to a less superficial position to alleviate the patient discomfort.No components were explanted or replaced during the procedure.See mdr 3015425075-2023-00302.The patient utilized the system for approximately 2 years before again reporting mild to moderate pain near the lead site.The physician assessed the patient and system and determined that the leads may have migrated distally, causing the discomfort.On (b)(6) 2025 a procedure was performed to loosen the anchors and reposition the existing leads, then re-anchor.No components were removed or replaced during the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24737548
Report Number3015425075-2026-00364
Device Sequence Number9214323
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)220425(17)250425
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/25/2025
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown